# SDR RAIA00403025

- Difficulty date: March 25, 2004
- Submitted: March 27, 2004
- Operation: Air carrier
- Aircraft: N562HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41078
- Aircraft time: 17,054 hours, 17,396 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: AH52688
- Part serial: 03091216
- Condition: Worn
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

3657 - BWI - AIRCRAFT HARD TO HOLD ON CENTER LINE. MAINTENANCE REMOVED AND REPLACED BOTH NLG TIRES.
